# SDR VNAA20250524012

- Difficulty date: April 4, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 36,662 hours, 47,418 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL (4 EA) FROM FS 669 TO FS977 LH SIDE.  CORROSION ON SIDE SEAT RAIL (4 EA) FROM FS 669 TO FS977 LH SIDE WAS EVALUATED OUT OF LIMITS PER CRJ-700 SRM 53-31-49-101-001-A01 AND WERE REPLACED PER CRJ700 AMM 53-00-49 (CONFIG A03).
